# SDR UALA2008111302728

- Difficulty date: May 11, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 61,802 hours, 35,911 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING CRACKS WERE FOUND FROM SB737 -53A1204 INSPECTION.  STR 14L CHANNEL STA360, CLIP STR 11L STA 360, CLIP STR 11L STA 294.5, CLIP STR 12L STA 294.5, INTERCOSTAL WEB STR 11L STA 294.5, STRAP STR 16L STA 348 AND CLIP STR 15L STA 348.  MAJOR REPAIRS.  REPAIRS ACP PER UA-EVA-71543 AND REO-L01071.  AREAS TO BE REINSPECTED WITHIN 6000 CYCLES AND EVERY 6000 CYCLES THEREAFTER.  CURRENT PTC 35911 41911 CYCLES IS FIRST REINSPECTION.  PER SB737-53A1204.
